# SDR CALA2025012300186

- Difficulty date: January 17, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347042801100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO FR 58-59 RSTR 38 PROFILE PANEL HAS CORROSION. GEN BY V798788 ON HAECO LCQ NR 9292817 / 36817 REMOVED AND REPLACED PROFILE PANEL AFT CARGO FROM FR 58 - FR59 I AW A320 SRM 51-42-11.
